# SDR UPS203636

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Windshield Sill
- Condition: Cracked
- Location: Fs 269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK ON WINDSHIELD UPPER SILL RT SIDE AT B.S. 269.  REPAIRED IAW SRM 53-30-3, 51-30-2.
